# SDR SWAA085260

- Difficulty date: September 19, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N653SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28398
- Aircraft time: 37,654 hours, 30,585 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR SLIDE PARTIALLY PULLED OUT OF CASE.  INSTALLED SLIDE PER MT.
